Existence and continuability of solutions for differential equations with delays and state-dependent impulses
By Xinzhi Liu, George Ballinger. 2002
137 citations recorded by the source corpus.
Subfields: Applied Mathematics, Numerical Analysis, Statistical and Nonlinear Physics
View Paper: https://www.semanticscholar.org/paper/813a8cf41c7158a4caef5339bf552ac74b9b887c
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Numerical Analysis
In Statistical and Nonlinear Physics
Citations in the corpus
- Exponential stability for impulsive delay differential equations by Razumikhin method (2005, unknown): “impulsive systems [2,7,9–15].”
- Existence and global attractivity of positive periodic solutions for the impulsive delay Nicholson's blowflies model (2007, background): “Introduction The theory of impulsive differential equations has attracted the interest of many researchers in the past twenty years [1,2,11,13,12,14,16,17,26] since they provide a natural description of several real processes subject to certain perturbations whose duration is negligible in compariso”
- Impulsive differential equations and inclusions (2006, unknown): “The literature devoted to this study is also extensive, with [6, 12–14, 25, 27, 28, 38, 42, 46, 49, 52, 53, 55, 57, 70, 71, 75, 85, 89–91, 94, 95, 117, 130–132, 134, 136, 147, 152, 159, 167, 176, 181, 183, 189, 191, 194, 195, 212, 214, 216, 228] providing a good view of the panorama of work that has”